# SDR C2XA01BT078

- Difficulty date: April 19, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 24,032 hours, 27,052 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D602602
- Part serial: 34U550
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION IN YUL, MAINTENANCE FOUND RIGHTHAND MAIN LANDING GEAR DOOR HAS PLAY AT THE AFT HINGE FITTING AND LANDING GEAR STRUT BOGEY.  REMOVED RIGHTHAND MAIN GEAR DOOR, MAIN LANDING GEAR BARREL ATTACHMENT LUG REPAIRED IAW EXELTECH EO 42-32-27, REINSTALLED RIGHTHAND MAIN GEAR DOOR IAW ATR42 JIC 52-81-00 RAI 10000-009.
